# SDR AALA201710279021

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND SIDE AFT CARGO COMPARTMENT INTERNAL STRUCTURE AFT FACE PRESSURE BULKHEAD BRACKET AT FR 46. REPLACED BRACKET PER SRM 51-42-11 AND DWG D93571153.
